Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 39-47 (2002)
LINE GRAPHS WITH EXACTLY TWO POSITIVE EIGENVALUES
Bojana Borovi\'caninPrirodno-matemati\v cki fakultet, Kragujevac, Yugoslavia
Abstract: All connected line graphs whose third largest eigenvalue does not exceed $0$ are characterized. Besides, all minimal line graphs with third largest eigenvalue greater than $0$ are determined. Finally, all connected line graphs with exactly two positive eigenvalues are characterized.
Keywords: connected line graph; eigenvalues
Classification (MSC2000): 05C50
Full text of the article:
Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts